# SDR 2022F00289

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: General aviation
- Aircraft: N351AX
- Make and model: Boeing 767
- Aircraft serial: 27908
- Aircraft time: 94,297 hours, 14,895 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: IZ28244
- Condition: Empty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT SLIDE INFLATION BOTTLE PRESSURE READS ZERO. CORRECTIVE ACTION: L/H OVERWING EXIT SLIDE BOTTLE REPLACE IAW B767-300 AMM 25-65-02-404-010 REV 136.
